# SDR UALA2012070603636

- Difficulty date: July 6, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 86,751 hours, 9,800 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 2280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NR 5 MAIN ENTRY DOOR AFT UPPER CUTOUT SKIN CRACK BS 2280,  3 INCHES DOWN FROM S16L, L=1.5 INCH BY- 057806: SKIN AND BEAR STRAP REPAIRED IAW 747EN-53-0329.
